# SDR AALA20110420TUL06

- Difficulty date: April 20, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 59,992 hours, 25,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN CRACKED LOWER FORWARD CORNER, AFT SIDE OF STATION 1193 RIGHT SIDE.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
